# SDR ABXA000421

- Difficulty date: September 15, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 34,877 hours, 39,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 7684
- Condition: Discharged
- Location: Cabin
- Part time: 7,980 hours, 1,501 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON WHEN POWER WAS SELECTED OFF AND THE SWITCH WAS IN THE OFF POSITION.  REPLACED THE EMERGENCY LIGHT POWER SUPPLY.
